# SDR SWAA2022050200285

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,146 hours, 44,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE; MANUAL INFLATION HANDLE COVER NOT SECURED R-2 DOOR SLIDE MANUAL INFLATION HANDLE COVER NOT SECURED / [01] SECURED FLAP IAW AMM 25-66-00
